Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 24, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 25, 2011, 8:04 AM CST for Cole County, Missouri. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2011, 8:04 AM CST (14:04 UTC)
- Expired
- Feb 26, 2011, 9:11 AM CST
- In force
- 25 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7).
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
623
WGUS43 KLSX 251404
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
804 AM CST FRI FEB 25 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
THE MOREAU RIVER NEAR
...JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-261404-
/O.NEW.KLSX.FL.W.0024.110225T1404Z-110227T0112Z/
/JCMM7.1.ER.110225T1230Z.110225T1330Z.110226T0112Z.NO/
804 AM CST FRI FEB 25 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY EVENING.
* AT 7:30 AM FRIDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND WILLFALL
BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/26 02/27 02/28 03/01 03/02
MOREAU RIVER
JEFFERSON CITY 17.0 17.55 13.7 7.0 5.1 4.2 3.84 follow-up statements
609
WGUS43 KLSX 251435
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED ..UPDATED...
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CST FRI FEB 25 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
THE MOREAU RIVER NEAR
...JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-261435-
/O.NEW.KLSX.FL.W.0024.110225T1435Z-110227T0600Z/
/JCMM7.1.ER.110225T1230Z.110225T1800Z.110226T0600Z.NO/
835 AM CST FRI FEB 25 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATE SATURDAY NIGHT.
* AT 7:30 AM FRIDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* ONLY MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.9 FEET THIS AFTERNOON
AND FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT.
* IMPACT...AT 17.0 FEET... MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/26 02/27 02/28 03/01 03/02
MOREAU RIVER
JEFFERSON CITY 17.0 17.55 13.8 7.2 5.3 4.4 3.9491
WGUS83 KLSX 251939
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
139 PM CST FRI FEB 25 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE MOREAU RIVER NEAR
...JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-261939-
/O.EXT.KLSX.FL.W.0024.000000T0000Z-110227T0940Z/
/JCMM7.1.ER.110225T1230Z.110226T0000Z.110226T0940Z.NO/
139 PM CST FRI FEB 25 2011
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY.
* AT 12:30 PM FRIDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.8 FEET THIS EVENING
AND FALL BELOW FLOOD STAGE TOMORROW.
* IMPACT...AT 17.0 FEET... MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/26 02/27 02/28 03/01 03/02
MOREAU RIVER
JEFFERSON CITY 17.0 19.27 15.8 7.3 5.4 4.4 3.9837
WGUS83 KLSX 260152
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CST FRI FEB 25 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS ONGOING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-270152-
/O.EXT.KLSX.FL.W.0024.000000T0000Z-110227T1207Z/
/JCMM7.1.ER.110225T1230Z.110226T0130Z.110226T1207Z.NO/
752 PM CST FRI FEB 25 2011
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY.
* AT 7:30 PM FRIDAY THE STAGE WAS 20.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
BELOW FLOOD STAGE SATURDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/26 02/27 02/28 03/01 03/02
MOREAU RIVER
JEFFERSON CITY 17.0 20.12 17.1 7.2 5.5 4.5 3.9643
WGUS83 KLSX 261511
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 AM CST SAT FEB 26 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
THE MOREAU RIVER NEAR
...JEFFERSON CITY
&&
MOC051-261541-
/O.CAN.KLSX.FL.W.0024.000000T0000Z-110227T1207Z/
/JCMM7.1.ER.110225T1230Z.110226T0130Z.110226T0802Z.NO/
911 AM CST SAT FEB 26 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 8:30 AM SATURDAY THE STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 2:02 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/27 02/28 03/01 03/02 03/03
MOREAU RIVER
JEFFERSON CITY 17.0 10.43 6.3 5.5 4.5 3.9 3.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:20 AM CST, 2 hours 44 minutes earlier.
Area forecast discussion, Feb 25, 5:20 AM CST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 520 AM CST FRI FEB 25 2011 .DISCUSSION... /350 AM CST FRI FEB 25 2011/ ACCUMULATING SNOW HAS BEEN RAPIDLY WINDING DOWN OVER THE LAST FEW HOURS AS THE ASSOCIATED SHORT WAVE PUSHES TO THE EAST AND HEADS INTO THE OHIO VALLEY. WITHIN THE NEXT HOUR OR TWO ONLY A FEW FLURRIES ARE EXPECTED TO REMAIN ACROSS PORTIONS OF EASTERN MISSOURI AND SOUTHWEST ILLINOIS AND THESE WILL BE GONE BY MID MORNING AT THE LATEST. WITH THIS IN MIND I HAVE CANCELLED THE HEADLINES WITH THIS FORECAST ISSUANCE. EXPECTING AN ABUNDANCE OF CLOUDS AND THIS COMBINED WITH COLD AIR ADVECTION AS HIGH PRESSURE BUILDS INTO THE AREA...WILL LIMIT THE TEMPERATURE REBOUND. WARM AIR ADVECTION WILL BEGIN TONIGHT ABOVE THE BOUNDARY LAYER AS THE LOW LEVEL RIDGE BEGINS TO RETREAT TO THE EAST. ALOFT A QUASI- ZONAL FLOW REGIME WILL BE IN PLACE AND SEVERAL WEAK LOW AMPLITUDE DISTURBANCES WITHIN THE FLOW WILL SKIRT ACROSS THE UPPER MIDWEST. THE COMBINATION OF THESE DISTURBANCES...THE WAA AND SOME WEAK FRONTOGENETICAL FORCING WILL BRING A CHANCE OF SNOW TO A CORIDOOR FROM NEBRASKA ACROSS IOWA INTO NORTHERN ILLINOIS WITH THE FAR NORTHERN PORTION OF THE CWA BEING ON THE SOUTHERN FRINGE. A WARMING TREND IS EXPECTED AS WE HEAD INTO THE WEEKEND AND THIS WILL BE THE HARBINGER TO A POTENTIALLY ACTIVE SUNDAY AND SUNDAY NIGHT PERIOD AS THE POTENT UPPER LOW NOW OFF THE OREGON COAST COMES INTO PLAY. CYCLOGENESIS IS EXPECTED TO BEGIN IN SOUTHEAST COLORADO ON SATURDAY WITH AN WEST-EAST ORIENTED WARM FRONT LIFTING NORTHWARD THROUGH THE CWA. AS THE FRONT BEGINS ITS NORTHWARD PUSH IT WILL USHER LOW LEVEL MOISTURE BACK INTO THE AREA. HOW FAR NORTH THE DEEPER MOISTURE PUSHES IS A BIT IN QUESTION WITH THE GFS AND NAM DIFFERING ON THE NORTHWARD RETREAT OF THIS WARM FRONT SATURDAY INTO SUNDAY. THE GFS IS A BIT MORE AGRESSIVE AND HAS DECENT SUPPORT FROM THE SREF SO HAVE FOLLOWED ITS SOLUTION WITH A WARM FRONT POSITION TO NEAR THE MO/IA BORDER BY LATE SUNDAY. THE AFOREMENTIONED DIGGING WEST COAST LOW IS EXPECTED TO BOTTOM OUT IN SOUTHERN CALIFORNIA ON SATURDAY AND EJECT INTO THE SOUTHERN ROCKIES ON SUNDAY. IN ADVANCE OF THIS LOW/TROF...A PLUME OF STEEP MID LEVEL LAPSE RATES WILL BEGIN TO SPREAD INTO THE AREA LATE SATURDAY NIGHT ATOP THE DEEPENING LOW LEVEL MOISTURE. ELEVATED INSTABILITY WILL EXIST ACROSS THE AREA ON SUNDAY AND THIS WILL SUPPORT A THREAT OF THUNDERSTORMS. THE GREATEST THUNDERSTORM THREAT HOWEVER WILL OCCUR ON SUNDAY NIGHT AS THE UPPER LOW/TROF EJECT INTO THE MID MS VALLEY WITH AN ATTENDANT DEEPENING SURFACE LOW AND COLD FRONT PROGRESSING THROUGH THE CWA...ACCOMPANIED BY WIDESPREAD THUNDERSTORMS. BOTH LOW LEVEL SHEAR AND DEEP LAYER SHEAR WITH BE QUITE STRONG AND MUCAPES IN THE WARM SECTOR ARE EXPECTED TO ON THE ORDER OF 1000 J/KG. THESE UNSEASONABLY STRONG VALUES WILL SUPPORT A THREAT OF AN ORGANIZED NOCTURNAL COLD SEASON SEVERE WEATHER EVENT. GLASS && .AVIATION... /446 AM CST FRI FEB 25 2011/ FLURRIES SHOULD END IN STL SHORTLY AFTER 12Z FRI. WIDESPREAD CLOUD DECK AROUND 1500 FT IN HEIGHT SHOULD GRADUALLY RISE TO AROUND 2500 FT THIS AFTN. THE CIG HEIGHT MAY SLOWLY LOWER BACK DOWN TO AROUND 1500 FT LATE TGT AS THE MODELS CONTINUE TO INDICATE PLENTY OF SFC/BOUNDARY LAYER MOISTURE BELOW 850 MB OR 5000 FT THIS FORECAST PERIOD. COULD BE FLURRIES IN UIN TGT BUT WILL LEAVE OUT OF THE UIN TAF FOR NOW. THE N-NWLY SFC WIND WILL GRADUALLY WEAKEN THROUGH THE DAY AS THE SFC PRESSURE GRADIENT RELAXES OVER OUR FORECAST AREA AS A STRONG SFC RIDGE OVER THE NRN PLAINS BUILDS SEWD INTO MO IL WHILE THE DEEP SFC LOW NOW OVER WRN WV CONTINUES MOVING FURTHER EWD. THE SFC WIND WILL BECOME LGT FRI EVNG. SPECIFICS FOR KSTL...FLURRIES SHOULD END BY MID MORNING. THE 1500 FT CLOUD CEILING SHOULD SLOWLY RISE TO AROUND 2500 FT THIS AFTN...THEN LIKELY DROP BACK TO AROUND 1500 FT LATE TGT. N-NWLY SFC WIND AROUND 13 KTS WILL GRADUALLY WEAKEN TODAY...BECOMING LGT BY LATE AFTN OR EARLY EVNG. THIS LGT WIND WILL BECOME SELY SAT MRNG AS THE SFC RIDGE MOVES E OF THE AREA. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Feb 25, 4:28 AM CST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 428 AM CST FRI FEB 25 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261030- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 428 AM CST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AND SUNDAY NIGHT AS A POTENT STORM SYSTEM IMPACTS THE REGION. SOME OF THE THUNDERSTORMS ON SUNDAY NIGHT MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY STORM TOTAL SNOWFALL FROM THE MOST RECENT STORM. GLASS
In the hours before
Local storm report, Feb 25, 5:23 AM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 AM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 AM SNOW TAYLOR 39.94N 91.52W
02/25/2011 E4.0 INCH MARION MO CO-OP OBSERVER
STORM TOTAL SNOWFALL
&&
GKSLocal storm report, Feb 25, 5:42 AM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 AM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 AM SNOW WELLSVILLE 39.07N 91.57W
02/25/2011 E3.0 INCH MONTGOMERY MO TRAINED SPOTTER
STORM TOTAL SNOWFALL ESTIMATE OF 2.5 TO 3 INCHES
&&
GKSLocal storm report, Feb 25, 6:57 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
657 AM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM SNOW TROY 38.98N 90.98W
02/25/2011 M3.2 INCH LINCOLN MO NWS EMPLOYEE
STORM TOTAL
&&
DYELocal storm report, Feb 25, 6:59 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
659 AM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 AM SNOW HALLSVILLE 39.12N 92.22W
02/25/2011 M5.7 INCH BOONE MO TRAINED SPOTTER
STORM TOTAL.
&&
DYELocal storm report, Feb 25, 7:01 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
701 AM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM SNOW PALMYRA 39.80N 91.52W
02/25/2011 M6.9 INCH MARION MO TRAINED SPOTTER
STORM TOTAL.
&&
DYELocal storm report, Feb 25, 7:02 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
702 AM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM SNOW 3 E COLUMBIA 38.95N 92.27W
02/25/2011 M2.0 INCH BOONE MO TRAINED SPOTTER
STORM TOTAL.
&&
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:36 PM CST | Areal Flood Warning | LSX | Crawford, Franklin, Iron, Jefferson, Madison, Sainte Genevieve and 2 more | 12 hr |
| Feb 24, 11:29 PM CST | River Flood Warning | LSX | Osage | 11 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.